Journal of Mathematical Control Science and Applications


 (JMCSA)



Vol. 6 No. 2 (July-December, 2020)





1. STUDY OF NUMERICAL SOLUTION OF NONLINEAR INTEGRAL EQUATIONS BY USING

ADOMIAN DECOMPOSITION METHOD & HE’S POLYNOMIAL


Author: NAJMUDDIN AHMAD AND BALMUKUND SINGH                          DOWNLOAD
          




2. APPROXIMATE CONTROLLABILITY OF TIME-DEPENDENT IMPULSIVE SEMILINEAR RETARDED

DIFFERENTIAL EQUATIONS 
WITH INFINITE DELAY AND NONLOCAL CONDITIONS 


Author: STEVEN ALLAUCA, CANDY HERRERA AND HUGO LEIVA                                 DOWNLOAD
 




3. CONTROLLABILITY OF NON-AUTONOMOUS SEMILINEAR NEUTRAL EQUATIONS WITH IMPULSES

AND NON-LOCAL 
CONDITIONS


Author: ROBERTH CHACHALO , HUGO LEIVA, AND LENIN RIERA                               DOWNLOAD





4. AN ANALYSIS OF A CANCER TREATMENT MODEL OF GENE THERAPY IN COMBINATION WITH

TWO OTHER PRIMARY THERAPIES


Author: KAUSHIK DEHINGIA, ANUSMITA DAS, HEMANTA KUMAR SARMAH & BHAGYA JYOTI NATH             DOWNLOAD






5. FITTING TWO SIMPLE PROBABILISTIC MODELS FOR COVID–19 WITH DATA FROM ECUADOR


Author:  FELIPE BENAVIDES AND JHOANA P. ROMERO–LEITON                                           DOWNLOAD




6. THERMO DIFFUSION, HEAT AND MASS TRANSFER ANALYSIS OF MHD VISCOELASTIC FLUID FLOW

TOWARDS A VERTICALLY INCLINED PLATE BY PERTURBATION TECHNIQUE


Author:  OMESHWAR REDDY V, V. NAGARAJU,   Y.V. SESHAGIRI RAO                                                 DOWNLOAD